Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HERMITTE BIRKHOFF INTERPOLATION")

Results 1 to 25 of 26

  • Page / 2

Export

Selection :

  • and

DUALE HERMITE-BIRKHOFF-PROBLEME. = PROBLEME D'HERMITE-BIRKHOFFDUALJETTER K.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 17; NO 2; PP. 119-134; BIBL. 12 REF.Article

ZUR BIRKHOFF-INTERPOLATION GANZER FUNKTIONEN. = INTERPOLATION DE BIRKHOFF DE FONCTIONS ENTIERESLINDEN H; PITTNAUER F; WYRWICH H et al.1978; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1978; VOL. 31; NO 3-4; PP. 259-268; BIBL. 33 REF.Article

Hermite-Birkhoff interpolation on roots of unity and Walsh equiconvergenceSAXENA, R. B; SHARMA, A; ZIEGLER, Z et al.Linear algebra and its applications. 1983, Vol 52-53, pp 603-615, issn 0024-3795Article

RECENT PROGRESS IN BIRKHOFF INTERPOLATIONLORENTZ GG; RIEMENSCHNEIDER SD.1979; N.-HOLLAND MATH. STUD.; NLD; DA. 1979; NO 35; PP. 187-236; BIBL. 47 REF.Conference Paper

HERMITE-BIRKHOFF INTERPOLATION: A CLASS OF NONPOISED MATRICES.PASSOW E.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 62; NO 1; PP. 140-147; BIBL. 8 REF.Article

CONTINUITY OF THE BIRKHOFF INTERPOLATIONDYN N; LORENTZ GG; RIEMENSCHNEIDER SD et al.1982; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1982; VOL. 19; NO 3; PP. 507-509; BIBL. 7 REF.Article

AN ALGORITHMIC APPROACH TO HERMITE-BIRKHOFF-INTERPOLATIONMUEHLBACH G.1981; NUMER. MATH.; ISSN 0029-599X; DEU; DA. 1981; VOL. 37; NO 3; PP. 339-347; BIBL. 8 REF.Article

SOME STRONGLY NON-POISED H-B PROBLEMS.SHARMA A; TZIMBALARIO J.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 63; NO 2; PP. 521-524; BIBL. 8 REF.Article

ON THE EXISTENCE OF HERMITE-BIRKHOFF QUADRATURE FORMULAS OF GAUSSIAN TYPEDYN N.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 1; PP. 22-32; BIBL. 13 REF.Article

Composite Hermite-Birkhoff quadrature formulas of Gaussian typeDYN, N.Mathematics of computation. 1984, Vol 43, Num 168, pp 535-541, issn 0025-5718Article

HERMITE-BIRKHOFF INTERPOLATION IN THE NTH ROOTS OF UNITYCAVARETTA AS JR; SHARMA A; VARGA RS et al.1980; TRANS. AMER. MATH. SOC.; USA; DA. 1980; VOL. 259; NO 2; PP. 621-628; BIBL. 11 REF.Article

INDEPENDENT SETS OF KNOTS AND SINGULARITY OF INTERPOLATION MATRICESLORENTZ GG.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 3; PP. 208-225; BIBL. 11 REF.Article

THE BUDAN-FOURIER THEOREM AND HERMITE-BIRKHOFF SPLINE INTERPOLATIONGOODMAN TNT; LEE SL.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 271; NO 2; PP. 451-467; BIBL. 17 REF.Article

HERMITE-BIRKHOFF INTERPOLATION BY HERMITE-BIRKHOFF SPLINESGOODMAN TNT.1981; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1981; VOL. 88; NO 3-4; PP. 195-201; BIBL. 6 REF.Article

CONDITIONALLY POISED BIRKHOFF INTERPOLATION PROBLEMSPASSOW E.1980; J. APPROXIM. THEORY; USA; DA. 1980; VOL. 28; NO 1; PP. 36-44; BIBL. 28 REF.Article

PERFECT SPLINES AND HERMITE-BIRKHOFF INTERPOLATIONGOODMAN TNT.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 26; NO 2; PP. 108-118; BIBL. 15 REF.Article

ZUR HERMITE-BIRKHOFF-INTERPOLATION: DMS-INZIDENZ-MATRIZEN = INTERPOLATION D'HERMITE-BIRKHOFF: MATRICES INCIDENCE DMSDROLS W.1980; MATH. Z.; DEU; DA. 1980; VOL. 172; NO 2; PP. 179-194; BIBL. 9 REF.Article

HERMITE-BIRKHOFF INTERPOLATION AND MONOTONE APPROXIMATION BY SPLINESPENCE DD.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 3; PP. 248-257; BIBL. 14 REF.Article

HERMITE-BIRKHOFF INTERPOLATION BY SPLINES.MELKMAN AA.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 3; PP. 259-279; BIBL. 15 REF.Article

VARIATIONS PROBLEME IN ORLICZRAEUMEN UND SPLINES. = PROBLEMES VARIATIONNELS DANS DES ESPACES D'ORLICZ ET SPLINESBAUMEISTER J.1977; MANUSCR. MATH.; ALLEM.; DA. 1977; VOL. 20; NO 1; PP. 29-49; BIBL. 15 REF.Article

HERMITE-BIRKHOFF INTERPOLATION AND APPROXIMATION OF A FUNCTION AND ITS DERIVATIVESKEENER LL.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 2; PP. 129-138; BIBL. 16 REF.Article

THE RKFHB4 METHOD FOR DELAY. DIFFERENTIAL EQUATIONS.OPPELSTRUP J.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 631; PP. 133-146; BIBL. 17 REF.; (NUMER. TREAT. DIFFER. EQUATIONS. CONF. PROC.; OBERWOLFACH; 1976)Conference Paper

JACKSON-TYPE THEOREMS FOR APPROXIMATION WITH HERMITE-BIRKHOFF INTERPOLATORY SIDE CONDITIONS.BEATSON RK.1978; J. APPROXIM. THEORY; U.S.A.; DA. 1978; VOL. 22; NO 1; PP. 95-104; BIBL. 5 REF.Article

Interpolants for Runge-Kutta formulasENRIGHT, W. H; JACKSON, K. R; NORSETT, S. P et al.ACM transactions on mathematical software. 1986, Vol 12, Num 3, pp 193-218, issn 0098-3500Article

On an open problem of P. Turán concerning Birkhoff interpolation based on the roots of unitySZABADOS, J; VARMA, A. K.Journal of approximation theory. 1986, Vol 47, Num 3, pp 255-264, issn 0021-9045Article

  • Page / 2